# SDR HEEA088517

- Difficulty date: August 4, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- Aircraft time: 10,163 hours
- System (JASC): 2312 · VHF Communications System
- Part: Headset
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAYTIME/NIGHTTIME SENSOR CAUSES A BUZZ IN THE HEADSETS. IN SHOP REPAIR.
